# SDR VNAA202312160007

- Difficulty date: December 16, 2023
- Submitted: December 17, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670313551
- Condition: Corroded
- Location: Unknown
- Part time: 13,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 121571 DISCREPANCY: IN THE PROCESS OF REMOVING STRINGER 25R FROM F.S. 280.00 TO F.S. 333.00, FOUND HEAVY CORROSION ON MULTIPLE ATTACHING FLANGES BETWEEN STRINGER 26L AND STRINGER 24R AT F.S. 319.70. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. BOMBARDIER CRJ900 SRM 53-00-06-201-006-A01.
